# SDR CA020917004

- Difficulty date: September 16, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Aircraft time: 18,188 hours
- Engine: Pwa PT6A34
- System (JASC): 7250 · Turbine Section
- Part: Case
- Part number: PT6A34
- Condition: Cracked
- Location: Rt Engine
- Part time: 18,890 hours, 12,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE THE MAINTENANCE CREW NOTICED TWO SMALL CRACKS ON THE RT ENGINE GAS GENERATOR CASE. THESE CRACKS ARE LOCATED AT THE FIRE SEAL MOUNTING ANGLES. THE ENGINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
